# SDR KBMA88740

- Difficulty date: April 29, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N53SH
- Make and model: Snias AS350B2
- Aircraft serial: 2009
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 103007701
- Part serial: 3549
- Condition: Faulty
- Location: Cockpit
- Part time: 5,132 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D.G. IS INOPERATIVE,  SPINS RAPIDLY.  REMOVED AND REPLACED WITH SERVICEAABLE UNIT, AS REQUIRED.
